*FAST/FREE SHIPPING WITHIN CANADA ON ORDERS OVER $70 $9.99 FLAT RATE SHIPPING ON ALL ORDERS UNDER $70

ASPIRIN COATED 325mg 100 CAPLETS

ASPIRIN COATED 325mg 100 CAPLETS

Regular price
$10.99
Sale price
$10.99

Aspirin brand of acetylsalicylic acid, or ASA, is an anti-inflammatory. That’s what makes Aspirin so effective in relieving pain, like headache, toothache, backache, joint pain, and also in relieving pain and fever due to cold and flu.

Aspirin caplets are coated for delayed release.

Directions: Take 1 or 2 Aspirin caplets with a glass of water every 4 hours as necessary. Maximum 12 caplets daily.

Medicinal Ingredients:

  • Acetylsalicylic acid (ASA) ... 325 mg

Non-Medicinal Ingredients: Black and brown iron oxide, carnauba wax, corn starch, D&C Yellow #10, FD&C Yellow #6, hypromellose, methacrylic acid copolymer, polysorbate 80, powdered cellulose, shellac, sodium lauryl sulphate, talc, titanium dioxide, triacetin, triethyl citrate.

WARNINGS: Please refer to the package for additional information.